Results are out! Find what you need...fast. Get quick advice or join the chat
Hey there Sign in to join this conversationNew here? Join for free

The pill - microgynon 30 - side effects?

Announcements Posted on
Applying to Uni? Let Universities come to you. Click here to get your perfect place 20-10-2014
    • Thread Starter
    #1

    I've been on microgynon 30 for about half a month now.
    It gave me bad headaches for a few days, and I noticed that if I took the pill on an empty stomach I'd be really frickin nauseous.

    I was just wondering if anybody else has been on this brand of the pill and what side effects happened?

    Headaches? Increased weight? Increased breast size? Nausea? Spotting? Etc

    Thanks!
    • 0 followers
    Offline

    ReputationRep:
    Yeah thats defo the side effects, i had a lot of headaches and my boobs got bigger and felt really tender. Just typically feeling achey, like you are on your period lol.
    • 1 follower
    Offline

    ReputationRep:
    There's quite a lot of threads on Microgynon and it's side effects...
    • 0 followers
    Offline

    ReputationRep:
    I feel sick if i dont eat my meals are normal times, if for example i skip breakie and then have a late lunch. Then i do feel like ill be sick and light headed. I also get very senative breasts, but ive always been prone to that or sore ones, it depends really.
    • Thread Starter
    #1

    (Original post by amywalters)
    Yeah thats defo the side effects, i had a lot of headaches and my boobs got bigger and felt really tender. Just typically feeling achey, like you are on your period lol.

    ya my boobs seem to have increased half a cup size in just half this month, is that normal?!
    • Thread Starter
    #1

    (Original post by Fleece)
    There's quite a lot of threads on Microgynon and it's side effects...
    k thanks
    • 0 followers
    Offline

    ReputationRep:
    weight gain. Definitely.
    • 12 followers
    Offline

    http://www.thestudentroom.co.uk/showthread.php?t=79580 this might help
    #2

    well i have been on it for 4 months now and i have been fine but i have lost half a stone, breast increased by half a cup but i dont feel hungry at times but then maybe once a week i just cant stop eating, that is all the effects i have had
    • 4 followers
    Offline

    ReputationRep:
    the high amount of oestrogen makes your body take on and retain more water, thus making you gain weight/bigger boobs. I went on mercillon and now yasmin and havent had a weight issue.
    • 0 followers
    Offline

    ReputationRep:
    Yeah, ive been on it for 3 months now and since I've started I've been physically sick twice, got bad headaches and I keep get pins and needles in my limbs :s
    I also han't had the same appetite as I used to, It keeps changing so yeah, your not alone on that one. My skin has also got really dry and stuff. My mum thinks I may have diabetes, but to be honest, i put it down to the pill. However... none of these things appear life threatening and Im not going to have a baby! So all is good. I say stuck with it until you get to the end of your 3 months and things may start to even out and get a bit more normal. Hope that helped. Jenny xxx
    • 0 followers
    Offline

    ReputationRep:
    In the booklet inside your box of pills it says all the possible side effects. If it's making you miserable go back to your doctor and they will try you on another pill that might suit you betterxx
    • 0 followers
    Offline

    ReputationRep:
    (THIS IS CHIBICANDI SPEAKING..)

    I take the pill you're on about and I got some headaches and stuff. I think im probably on it's third year now. You should consult whoever is prescribing it to you as there are many others you can have.
    • 0 followers
    Offline

    ReputationRep:
    I've been on it for about half a year now. My boobs hurt more and I've put on weight.. about half a stone. Not good :/
    • 1 follower
    Offline

    ReputationRep:
    I've been on it for ten months. No side effects. Except lighter, shorter, painless, regular periods.
    • 0 followers
    Offline

    ReputationRep:
    I've been on it for three months and the only real side-effect I had was that during the first month i spotted continuously, which was not nice and rather inconvenient! Apart from that though things have stayed practically the same.
    • 5 followers
    Offline

    ReputationRep:
    I've been on it a year and a half and the only side effect I got was intense moodyness in the first month. Other than that it rules for me.
    • 16 followers
    Offline

    ReputationRep:
    (Original post by Anonymous)
    I've been on microgynon 30 for about half a month now.
    It gave me bad headaches for a few days, and I noticed that if I took the pill on an empty stomach I'd be really frickin nauseous.

    I was just wondering if anybody else has been on this brand of the pill and what side effects happened?

    Headaches? Increased weight? Increased breast size? Nausea? Spotting? Etc

    Thanks!
    i think it varies on the individual. i took logynon and it made me so nauseous and tired.
    i thne moved onto migrogynon 30. for me it was great. however side effects i got were bigger boobs and about 7lbs weight gain and higher body fat levels. I think give it about 2 - 3months unloess it is very unbearable just so your body gets used to it and you can judge the effects properly
    • 0 followers
    Offline

    ReputationRep:
    If the side effects are bad then go and see your doc again, and they'll change it if they have to.

    I'm on it and I've been fine. had the odd bit of spotting and I do have to watch what I eat [as the pill makes you hungry like just before your period when you just want to EAT] but that's the only side effect i've had, the rest has been plain sailing.

    I'd give it another month or so and if it's still bad then go to the doctors
Updated: August 30, 2006
New on TSR

Join the Welcome Squad

Become a part of the TSR team!

Article updates
Reputation gems:
You get these gems as you gain rep from other members for making good contributions and giving helpful advice.